A marginalistic value for monotonic set games

Harry Aarts, Yukihiko Funaki, Kees Hoede

    Research output: Contribution to journalArticleAcademicpeer-review

    8 Citations (Scopus)

    Abstract

    In this paper we characterize a value, called a marginalistic value, for monotonic set games, which can be considered to be the analog of the Shapley value for TU-games. For this characterization we use a modification of the strong monotonicity axiom of Young, but the proof is rather different from his.
    Original languageEnglish
    Pages (from-to)97-112
    Number of pages16
    JournalInternational journal of game theory
    Volume26
    Issue number1
    DOIs
    Publication statusPublished - 1997

    Keywords

    • Cooperative game
    • Set game
    • Value
    • Shapley value
    • Monotonicity
    • Marginal contribution

    Fingerprint Dive into the research topics of 'A marginalistic value for monotonic set games'. Together they form a unique fingerprint.

    Cite this